Regression analysis of censored survival data with the generalized F family--an alternative to the proportional hazards model

Publication type
Journal article
Authors
Ciampi A Hogg SA Kates L
Date published
1986 Jan 01
Journal
Statistics in Medicine
Volume
5
Issue
1
Pages
85-96
PMID
3961317
Open Access?
No
Abstract
We show that the generalized F family is a useful tool for regression analysis with censored survival data. We discuss maximum likelihood estimation and give asymptotic procedures for calculating confidence intervals, tests of significance for the parameters, life expectancy, quantiles and survival rates. Survival data on 704 ovarian carcinoma patients serve to demonstrate the utility of the model